# SDR SCNA20131007170

- Difficulty date: September 12, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 43,407 hours, 16,612 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA BS 967 FLOORBEAM HAS SEVERAL CORROSION & BARE METAL AREAS.  REPAIRED FLOORBEAM IAW EA 15322.
